# SDR DALA2015080904876

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 4,853 hours, 1,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115A271017
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT WING INBD PANEL AFT OF GEAR DAMAGED.  MAINTENANCE REPLACED IAW AMM 57-50-01.
